# SDR ASAA2020022482246

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,048 hours, 8,115 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 83F0624
- Condition: Faulted
- Location: Apu
- Part time: 7,363 hours, 13,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTED APU START AFTER LANDING. APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED START POWER UNIT REF B737-900 AMM 49-41-71-00-801 & 49-41-71-400-801, APU REMAINED INOP. REMOVED AND REPLACED APU START-GENERATOR. PART VERIFIED REF B737-900 AMM 49-41-21-000-801 & 49-41-21-400-801. OPS TEST NORMAL, TESTS PASSED. A/C OK FOR SERVICE.
